Existence and regularity of invariant measures for the three dimensional stochastic primitive equations

Nathan Glatt-Holtz, Igor Kukavica, Vlad Vicol, Mohammed Ziane

Research output: Contribution to journalArticle

Abstract

We establish the continuity of the Markovian semigroup associated with strong solutions of the stochastic 3D Primitive Equations, and prove the existence of an invariant measure. The proof is based on new moment bounds for strong solutions. The invariant measure is supported on strong solutions and is furthermore shown to have higher regularity properties.

Original languageEnglish (US)
Article number051504
JournalJournal of Mathematical Physics
Volume55
Issue number5
DOIs
StatePublished - May 28 2014

Fingerprint

primitive equations
Primitive Equations
Strong Solution
regularity
Invariant Measure
Stochastic Equations
Regularity
Three-dimensional
Regularity Properties
continuity
Semigroup
Moment
moments

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Existence and regularity of invariant measures for the three dimensional stochastic primitive equations. / Glatt-Holtz, Nathan; Kukavica, Igor; Vicol, Vlad; Ziane, Mohammed.

In: Journal of Mathematical Physics, Vol. 55, No. 5, 051504, 28.05.2014.

Research output: Contribution to journalArticle

Glatt-Holtz, Nathan ; Kukavica, Igor ; Vicol, Vlad ; Ziane, Mohammed. / Existence and regularity of invariant measures for the three dimensional stochastic primitive equations. In: Journal of Mathematical Physics. 2014 ; Vol. 55, No. 5.
@article{ade1fc42bc654a3497a18dcb126a9e6c,
title = "Existence and regularity of invariant measures for the three dimensional stochastic primitive equations",
abstract = "We establish the continuity of the Markovian semigroup associated with strong solutions of the stochastic 3D Primitive Equations, and prove the existence of an invariant measure. The proof is based on new moment bounds for strong solutions. The invariant measure is supported on strong solutions and is furthermore shown to have higher regularity properties.",
author = "Nathan Glatt-Holtz and Igor Kukavica and Vlad Vicol and Mohammed Ziane",
year = "2014",
month = "5",
day = "28",
doi = "10.1063/1.4875104",
language = "English (US)",
volume = "55",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

TY - JOUR

T1 - Existence and regularity of invariant measures for the three dimensional stochastic primitive equations

AU - Glatt-Holtz, Nathan

AU - Kukavica, Igor

AU - Vicol, Vlad

AU - Ziane, Mohammed

PY - 2014/5/28

Y1 - 2014/5/28

N2 - We establish the continuity of the Markovian semigroup associated with strong solutions of the stochastic 3D Primitive Equations, and prove the existence of an invariant measure. The proof is based on new moment bounds for strong solutions. The invariant measure is supported on strong solutions and is furthermore shown to have higher regularity properties.

AB - We establish the continuity of the Markovian semigroup associated with strong solutions of the stochastic 3D Primitive Equations, and prove the existence of an invariant measure. The proof is based on new moment bounds for strong solutions. The invariant measure is supported on strong solutions and is furthermore shown to have higher regularity properties.

UR - http://www.scopus.com/inward/record.url?scp=84902280104&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902280104&partnerID=8YFLogxK

U2 - 10.1063/1.4875104

DO - 10.1063/1.4875104

M3 - Article

VL - 55

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 5

M1 - 051504

ER -